MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-399T
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were experiencing high blood glucose.Blood glucose level at the time of the incident was 421 mg/dl.Customer stated that the insulin pump did not alarm with an insulin flow blocked alarm even when they had a bent infusion set cannula.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer treated for high blood glucose using insulin pump bolus.The infusion set will be returned for analysis.

Brand Name
PARADIGM QUICK SET MMT-399T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10026790
Report Number2032227-2020-113497
Device Sequence Number19596372
Product Code FPA
UDI-Device Identifier05705244020467
UDI-Public(01)05705244020467(17)221201(10)5284944
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model NumberMMT-399T
Device Catalogue NumberMMT-399T
Device Lot Number5284944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight120